# SDR 030971

- Difficulty date: December 1, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 35,971 hours, 41,768 cycles
- Engine: Ge CT75A2
- Engine time: 28,477 hours, 30,482 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Failed
- Location: Lt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON 12/01/03, AT 1515Z FLT 4523, AIRCRAFT ABORTED TAKEOFF WHEN THE LEFT TORQUE INDICATOR WENT TO ZERO AT V1. CREW RETURNED AIRCRAFT TO FIELD.
